Paper Title:
Dynamics of Soliton Pairs in Quasi-One-Dimensional Magnets
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 123-125)
Edited by
K.-H. Anthony and H.-J. Wagner
Pages
405-414
DOI
10.4028/www.scientific.net/MSF.123-125.405
Citation
J.A. Holyst, H. Benner, "Dynamics of Soliton Pairs in Quasi-One-Dimensional Magnets", Materials Science Forum, Vols. 123-125, pp. 405-414, 1993
Online since
January 1993
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.